# SDR ASAA2013120512286

- Difficulty date: December 5, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, LBL 24.75, SEAT TRACK FLANGE HAS A CRACK INDICATION.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW EA SB737-53-1296-NG-101, REV NEW  AND REO-G16958, REV A.
